# SDR 010726

- Difficulty date: July 26, 2001
- Submitted: July 26, 2001
- Operation: General aviation
- Aircraft: N6506G
- Make and model: Cessna T210N
- Aircraft serial: 21064406
- Aircraft time: 4,768 hours
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Relief Valve
- Part number: C4820020108
- Part serial: D609656
- Condition: Malfunctioned
- Location: Induction System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A REBUILT TCM ENGINE WAS INSTALLED INTO THIS AIRFRAME A SECOND REBUILT ABSOLUTE PRESSURE RELIEF VALVE FROM CONSOLIDATED FUEL SYSTEMS, INC. WAS INSTALLED AND THE ENGINE WOULD NOT PRODUCE 36.5 IN OF MANIFOLD PRESSURE REQUIRED FOR TAKEOFF. REINSTALLED THE ORIGINAL RELIEF VALVE AND THE ENGINE PRODUCED 36.5 IN OF MANIFOLD PRESSURE.
